m+Medelevator.RU
← Поиск публикаций
Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1982

[Drug-induced pellagra].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Stadler R, Orfanos C E, Immel C

Аннотация

In industrialized countries pellagra may nowadays be induced by inappropriate diet schedules, alcohol abuse, endogenous disorders of metabolism, and also intake or abuse of drugs. In particular, INH, hydantoine, and other anticonvulsive drugs may induce pellagra by causing disorders in vitamin B metabolism. On this pathway disorders of tryptophan metabolism may also occur. We report here on a woman who developed pellagra after long-term abuse of analgetics and psychopharmaca obviously due to disorders in gastrointestinal resorption and liver metabolism. Phenobarbital, salicylic amide, phenacetin, possible also diazepam, induced the disease most likely. The clinical diagnosis was confirmed by low blood levels of niacinamide. Discontinuation of drug medication and systemic application of vitamin preparations were followed by full remission in 6 weeks.

Предметные рубрики MeSH